# SDR DHL2004750028

- Difficulty date: February 25, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -C- CHECK, DISCREPANCY AS FOLLOWS; LEFT WING L/E CAVITY WS 130.7 INBOARD SIDE OF INT FRAME UPPER ATTACH ANGLE HAS 12 INCH CRACK IN RADIUS.  REMOVED EXISTING ANGLE IAW B727 SRM 51-30-2.  FABRICATED ANGLE FROM 2024-T3, .050, 7 X 2 INCH, PO 900641 IAW B727 SRM B727 SRM 57-20-2 FIG 1.  TREATED AND PRIMED PART IAW B727 SRM 51-10-2.  INSTALLED ANGLE IAW B727 SRM 51-30-2.  OP'S & LEAK CHECK GOOD, NO LEAKS NOTED IAW B727 MM 27-81-0 & 30-13-0.
